# SDR SIMA20120706002

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 29,580 hours, 27,532 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4276 THE CREW REPORTED THAT DURING ROTATION RECEIVED A "LDG AIR/GND FAIL" EICAS MESSAGE.  THE MESSAGE IMMEDIATELY WENT AWAY.  THE CREW DECLARED AN EMERGENCY.  THE CREW RECEIVED THE SAME MESSAGE ON TOUCHDOWN/ROLLOUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED NOSE LANDING GEAR IAW EMB AMM 32-20-01.  PERFORMED AN OPERATIONAL CHECK OF AIR/GROUND WEIGHT ON WHEELS SYSTEM IAW EMB AMM 32-63-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
